# SDR ASAA12511037

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 15,773 hours, 5,076 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LT ILLUMINATED ON RECALL DURING LANDING CHECK.  LIGHT EXTINGUISHED AFTER PUSHING MASTER CAUTION.  PERFORMED PACK ZONE TEMP BITE CHECK FOR NR 2 ZONE CONTROLLER FAULTS PACK TCV.  RESET FAULT.  PERFORMED BITE CHECK NO FAULTES NOTED TEST PASSED.  PER AMM 21 61 20 400 801 STEP F.
